RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 1, Pages 77–84 (Mi jsfu164)  

This article is cited in 2 scientific papers (total in 2 papers)

Sokhotskii–Plemelj formula for the Bochner–Martinelli integral in domains with conical wedges

Davlatboi Kh. Dzhumabaev

National University of Uzbekistan, Tashkent, Uzbekistan

Abstract: They are proved the Privalov theorem, the Sokhotskii–Plemelj formula and the jump theorem for the Bochner–Martinelli integral in bounded domains of $\mathbb C^n$ with singular wedges on the boundary.

Keywords: the Bochner–Martinelli integral,Sokhotskii–Plemelj formula, conical wedge.

Full text: PDF file (158 kB)
References: PDF file   HTML file

UDC: 517.55
Received: 18.05.2010
Received in revised form: 25.08.2010
Accepted: 10.10.2010

Citation: Davlatboi Kh. Dzhumabaev, “Sokhotskii–Plemelj formula for the Bochner–Martinelli integral in domains with conical wedges”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 77–84

Citation in format AMSBIB
\Bibitem{Dzh11}
\by Davlatboi~Kh.~Dzhumabaev
\paper Sokhotskii--Plemelj formula for the Bochner--Martinelli integral in domains with conical wedges
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 1
\pages 77--84
\mathnet{http://mi.mathnet.ru/jsfu164}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu164
  • http://mi.mathnet.ru/eng/jsfu/v4/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Davlatboi Kh. Dzhumabaev, “Ob algebre operatorov, porozhdennoi singulyarnym operatorom Bokhnera–Martinelli v oblastyakh s konicheskimi rebrami”, Zhurn. SFU. Ser. Matem. i fiz., 5:1 (2012), 75–81  mathnet
    2. Barlykbai B. Prenov, “Granichnoe povedenie integrala Bokhnera–Martinelli v oblastyakh s konicheskimi rebrami”, Zhurn. SFU. Ser. Matem. i fiz., 5:3 (2012), 422–429  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:512
    Full text:119
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019